# SDR AALA202308030810

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 30,690 hours, 13,027 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 5A33077
- Part serial: BNG12782
- Condition: Dislodged
- Location: Zone 800 - Doors
- Part time: 28,665 hours, 2,308 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE PACK AT 1R DOOR HAD CAME OUT OF CASING AS THE GIRT BAR WAS NOT DISARMED. REMOVED AND REPLACED R1 SLIDE PER CARD 08L22125001.
